# SDR YENA2022060600554

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 53,034 hours, 19,095 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1777MK2
- Part serial: 17771746
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 62,012 hours, 22,245 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#942, LAX-RNO. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAX) 'ENG 2 COMPRESSOR VANE ECAM; CLM REPORTS B25TK FOR ENGINE 2 REF TSM 75-30-00-810-850. BLEED 2.5ACT FAIL ON BOTH FADEC CHANNELS. REMOVED AND REPLACED 2.5 BLEED MASTER ACTUATOR PER AMM 75-31-42 PB 401.'
